Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Experiencing headaches, vision blurry, tired, lightheaded, diagnosed with GERD. What could this possibly be?

Hello. I am a 14 year old girl and I have been experiencing headaches. They come and go and have different levels of intendity. I wear glasses but even with them, my vision gets slightly blurry at times. I feel my heart beating on the side of my neck, and a couple seconds later, I get really lightheaded and I have the feeling of passing out. I've been really tired lately as well. I sleep for more than 10 hours a night due to my fatigue. I have some balance problems also lately. I was diagnosed with GERD a couple months ago and I'm doing better. What could this possibly be? Could it be because im stressed out about school? Should I go to my doctor?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will answer it as best I can.
Yes, you should see your doctor as soon as possible. There are many possible explanations of what you are experiencing, it could be that you're having certain side effects to the medication you are taking, or maybe you need new glasses or you've started getting migraines.
Whatever the case, you need to see a doctor so he can either your medication or give you new ones.

I hope this answered your question.
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor